# SDR CA080116004

- Difficulty date: December 20, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) VIBRATION WAS FELT ACCOMPANIED BY 3 LOUD NOISES AND FIRE WARNING. ENGINE WAS SHUTDOWN AND AC RETURNED TO POINT OF DEPARTURE. POST FLIGHT INSPECTION REVEALED NO EVIDENCE OF FIRE, HOWEVER PROPELLER COULD NOT BE ROTATED AND THE TURBOMACHINE CHIP DETECTOR WAS FOUND TO BE HEAVILY CONTAMINATED WITH METALIC DEBRIS. MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED (TC NR 20080116004)
